# SDR ASAA2023070843980

- Difficulty date: July 8, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 45,038 hours, 12,930 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM NGS LINE (LEFT SIDE). GROUNDED - YES. ON DEFERRAL.
